I have not felt good for months...thought doc would increase carbimazole dose as I think I've gone hyper again (but he doesnt) been a month sine seeing him.
Not getting to sleep for hours (sleep weel when eventuallty drop off), got the digestive problems, very pale, one eye feels hard & is puffy, scabby scalp/hair loss.....and today I nearly fainted/passed out, had to let myself drop or was going to crash to floor had I stood another minute..felt faint since
Anyone know if another thyroid symptom?
There are so many
thyroid storm is exasperations of hyperthyroid symptoms and a thyroid storm is very rare.
If you were having a thyroid storm you would know it to the point that it would get you to the ER and fast.
October is breast cancer awareness month.
The Third Friday in OCTOBER is National Mammography Day
On this day, or throughout the month, radiologists provide discounted or free Mammograms. Go here http://www.nbcam.org/ to give free mammogram to underprivileged woman every day, its free.
The Silent Killer: Inflammatory Breast Cancer http://www.komotv.com/ibc/
Hi Thanks for replying. I just wondered if this is just another symptom of thyroid/graves disease...as scared me...and have felt faint all day...head dizzy/blurry when stand weak feeling. Wondered if should go to GP...but thought would ask here ...as would hate to go & he said its because of your thyroid disease this happens.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.